Isometries and hermitian operators on Zygmund spaces
In this paper we characterize the isometries of subspaces of the little Zygmund space. We show that the isometries of these spaces are surjective and represented as integral operators. We also show that all hermitian operators on these settings are bounded.
Canadian Mathematical Bulletin
Botelho, F. (2015). Isometries and hermitian operators on Zygmund spaces. Canadian Mathematical Bulletin, 58 (2), 241-249. https://doi.org/10.4153/CMB-2014-071-5